Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 243, NWS Atlanta, GA

August 17, 2024Butts County, Lamar County, Monroe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 17, 2024, 9:30 PM EDT for Butts County, Lamar County, Monroe County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2024, 9:30 PM EDT (01:30 UTC)
Expired
Aug 17, 2024, 10:00 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butts County, GA, Lamar County, GA, Monroe County, GA

The radar

The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 9:57 PM EDTTSTM WND DMG2 Wsw Juliette, GACorrects previous tstm wnd dmg report from 1 WSW Juliette. Tree downed along Newton and Juliette Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2551 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2551 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

466 
WUUS52 KFFC 180130
SVRFFC
GAC035-171-207-180200-
/O.NEW.KFFC.SV.W.0243.240818T0130Z-240818T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
930 PM EDT Sat Aug 17 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Monroe County in central Georgia...
  Southern Butts County in central Georgia...
  Lamar County in west central Georgia...

* Until 1000 PM EDT.

* At 928 PM EDT, a severe thunderstorm was located over High Falls
  State Park, or 9 miles southwest of Jackson, moving southeast at 25
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Barnesville, Jackson, Forsyth, Flovilla, Milner, Jenkinsburg,
  Aldora, Goggins, Berner, McKibben, Brent, Chappel Mill, High Falls
  State Park, Redbone, Blount, Liberty Hill, Collier, Johnstonville,
  and Indian Springs State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3318 8414 3318 8412 3321 8412 3333 8402
      3324 8383 3304 8382 3292 8403 3297 8413
      3299 8412 3299 8416 3304 8425
TIME...MOT...LOC 0128Z 305DEG 21KT 3316 8403 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
749 
WWUS52 KFFC 180155
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
955 PM EDT Sat Aug 17 2024

GAC035-171-207-180205-
/O.EXP.KFFC.SV.W.0243.000000T0000Z-240818T0200Z/
Monroe GA-Butts GA-Lamar GA-
955 PM EDT Sat Aug 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MONROE...SOUTHERN
BUTTS AND LAMAR COUNTIES WILL EXPIRE AT 1000 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with this thunderstorm.

&&

LAT...LON 3318 8414 3318 8412 3321 8412 3333 8402
      3324 8383 3304 8382 3292 8403 3297 8413
      3299 8412 3299 8416 3304 8425
TIME...MOT...LOC 0155Z 305DEG 21KT 3307 8388 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 7:41 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 17, 7:41 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
741 PM EDT Sat Aug 17 2024

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 203 PM EDT Sat Aug 17 2024

In the near-term, focus on the convection over central Georgia
will shift to north Georgia where CAMs are in good agreement
regarding potential area of storms/MCS moving into the state.
Surface instability and moisture are favorable, but with lack of
shear and necessary lapse rates, expect any storms today to
largely remain below severe thresholds. Although a downward trend
in intensity is expected with the loss of daytime heating, the
activity may not completely clear overnight.

A secondary frontal boundary will transition south and east
through tomorrow and will combine with other lingering boundaries
in the area to bolster convective development again tomorrow. With
more favorable conditions, expect more of the isolated to
scattered storms to be strong to severe. At this time, the main
threat remains south of I-20, and may be confined to more of an
area south of the Fall Line (Columbus - Macon - Augusta).

Temperatures Sunday will still reach the mid to upper 90s over the
southern two-thirds of the state. The combination of good
moisture/RH and these highs will produce triple-digit Heat Index
values over central Georgia. For now, these Heat Index values
remain sub-Heat Advisory criteria, but the forecast will continue
to be monitored.

Behind this activity, northwest flow will draw a cool, continental
airmass over the state for the long term.

31

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 203 PM EDT Sat Aug 17 2024

Extended period forecast, while updated, has largely remained
unchanged. The previous forecast discussion follows.

31

Issued at 334 AM EDT Sat Aug 17 2024

At a glance:

    - Mostly dry

    - Cooler mornings through the week

Behind the frontal passage on Monday, the key player in our sensible
weather through late week will be a constant stream of cooler, drier
air at the mid-levels -- fed by northwesterly flow on the lee side
of high amplitude ridging across the Desert Southwest. On top of
that, the southern fringes of a surface high centered over the Great
Lakes look to extend southward to the Gulf coast, locking into place
a relatively benign airmass. Backward trajectories show that the
aforementioned airmass settling across Georgia and much of the
Southeast originates from across central/eastern Canada. As a
result, and most excitingly, expect crisp mornings -- especially
across north Georgia -- through the long term, with lows each night
forecast to drop into the upper 50s to 60s. Afternoon highs will
similarly fall on the cooler side, though only marginally so, in the
mid-80s to lower-90s each day.

Rain chances will be minimal to negligible through Wednesday. From
then on, our surface high begins to retrograde northward, and a
weakness in mid-level flow develops in response to ridging shifting
slightly eastward aloft. With dry, northwesterly flow weakening, low
end chances for showers and thunderstorms will reintroduce
themselves across primarily south central Georgia to round off
the work week -- rainfall totals are likely to be sub-0.25" where
storms do form.

96

&&

.AVIATION...
(00Z TAFS)
Issued at 740 PM EDT Sat Aug 17 2024

Another line of evening TSRA is approaching ATL. Winds have been
gusting up to 35kts with these storms. The line is expected to clear
the metro by 03Z with some lingering -shra until 03Z. Winds will be
variable and erratic during the line, but will gradually pick up on
the west side. Some MVFR CIGS/VIS is expected with the storm front,
but should clear up quickly once the line is past.

//ATL Confidence...00Z Update...

Medium on wind and WX
High on all other elements

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  93  68  90 /  30  20   0   0
Atlanta         72  93  70  88 /  60  30  10   0
Blairsville     63  86  62  80 /  40  30  10  10
Cartersville    69  93  66  88 /  70  30   0   0
Columbus        74  98  72  93 /  50  40  20   0
Gainesville     70  91  68  87 /  40  20   0   0
Macon           73  96  68  91 /  60  30  20   0
Rome            71  94  68  87 /  70  30   0   0
Peachtree City  71  94  67  88 /  50  30  10   0
Vidalia         74  96  72  92 /  10  30  40   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...31
LONG TERM....31
AVIATION...Vaughn
Hazardous weather outlook, Aug 17, 2:41 PM EDT, 6 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
241 PM EDT Sat Aug 17 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
241 PM EDT Sat Aug 17 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered thunderstorms are possible this afternoon
and evening across portions of north and central Georgia. Some
storms may become strong to severe and capable of producing
isolated damaging wind gusts, frequent lightning, and locally
heavy rainfall. A Marginal (level 1 out of 5) risk is in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

On Sunday, isolated to scattered thunderstorms are possible across
a majority of the state. Some storms may become strong to severe,
especially south of Interstate 20, and capable of producing
damaging wind gusts and isolated large hail in addition to
frequent lightning and locally heavy rainfall. A Slight Risk (level
2 out of 5) is in effect for portions of central and south
central Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Local storm report, Aug 17, 8:06 PM EDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
806 PM EDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Tstm Wnd Dmg     3 WSW Maysville         34.23N 83.61W
08/17/2024                   Jackson            GA   Emergency Mngr

            A tree was downed onto power lines in the
            100 block of Hickory Way.

&&
Local storm report, Aug 17, 8:11 PM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
811 PM EDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     Tstm Wnd Dmg     3 NE Marblehill         34.47N 84.30W
08/17/2024                   Dawson             GA   Broadcast Media

            Approximately 50 trees were reported down in
            Big Canoe in the vicinity of Petit Ridge
            Drive and Indian Pipe Drive.

&&
Special weather statement, Aug 17, 8:32 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
832 PM EDT Sat Aug 17 2024

GAZ053-054-056-058-067>071-079-081-180115-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Upson GA-Coweta GA-
Crawford GA-Spalding GA-Meriwether GA-Talbot GA-Pike GA-
832 PM EDT Sat Aug 17 2024

...Strong thunderstorms will impact portions of Spalding,
southeastern Fayette, Meriwether, Pike, western Monroe, Upson,
southwestern Butts, northwestern Crawford, southeastern Coweta, north
central Talbot and Lamar Counties through 915 PM EDT...

At 831 PM EDT, a line of strong thunderstorms was along a line
extending from Moreland to near Odessadale, and moving east at 45
mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Thomaston, Barnesville, Jackson, Zebulon, Greenville,
Manchester, Senoia, Grantville, Woodbury, Luthersville, Milner,
Brooks, Warm Springs, Moreland, Molena, Yatesville, Williamson,
Sharpsburg, and Turin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3335 8479 3331 8413 3330 8413 3330 8398
      3273 8408 3292 8486
TIME...MOT...LOC 0031Z 279DEG 38KT 3328 8475 3299 8480

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 17, 8:32 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
832 PM EDT Sat Aug 17 2024

GAZ038-039-050-051-062-180115-
Taliaferro GA-Wilkes GA-Warren GA-Oglethorpe GA-Greene GA-
832 PM EDT Sat Aug 17 2024

...A strong thunderstorm will impact portions of northwestern Warren,
central Greene, Taliaferro, Wilkes and central Oglethorpe Counties
through 915 PM EDT...

At 832 PM EDT, a strong thunderstorm was near Lexington, moving
southeast at 25 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Washington, Greensboro, Crawfordville, Union Point, Tignall,
Woodville, White Plains, Siloam, Maxeys, Rayle, Sharon, Delhi,
Newtown, Danburg, Penfield, Lyneville, Vesta, Carters Grove, Jacksons
Crossroads, and Ficklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern and east central Georgia.

&&

LAT...LON 3383 8260 3381 8259 3343 8284 3344 8287
      3344 8290 3360 8332 3402 8294 3401 8293
      3401 8291 3398 8286 3398 8285 3399 8284
      3397 8278 3399 8272 3398 8265 3386 8261
      3387 8258 3387 8257
TIME...MOT...LOC 0032Z 297DEG 22KT 3382 8303

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Aug 17, 9:06 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
906 PM EDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Tstm Wnd Dmg     3 SSE Newnan            33.34N 84.78W
08/17/2024                   Coweta             GA   Broadcast Media

            Trees were downed across Highway 29 at
            Oaklawn Circle.

&&
Local storm report, Aug 17, 9:19 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
919 PM EDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Tstm Wnd Dmg     1 SSW Newnan            33.36N 84.81W
08/17/2024                   Coweta             GA   Broadcast Media

            Two power poles were snapped at the
            intersection of Sewell Rd at Armory Rd.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:10 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton50 min
Aug 17, 8:15 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Spalding45 min
Aug 17, 8:32 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding, Upson43 min
Aug 17, 8:32 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Wilkes43 min
Aug 17, 8:50 PM EDTSevere Thunderstorm WarningFFCBibb, Butts, Fayette, Henry, Jasper, Jones and 4 more40 min
Aug 18, 2:21 PM EDTSpecial Weather StatementFFCBartow24 min
Aug 18, 2:57 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 18, 2:58 PM EDTSpecial Weather StatementFFCCobb32 min
Aug 18, 2:59 PM EDTSpecial Weather StatementFFCCherokee31 min
Aug 18, 3:24 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 18, 3:27 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton48 min
Aug 18, 3:31 PM EDTSpecial Weather StatementFFCGwinnett29 min
Aug 18, 3:48 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry42 min
Aug 18, 4:04 PM EDTSpecial Weather StatementFFCHeard26 min
Aug 18, 4:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Aug 18, 4:11 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale49 min
Aug 18, 4:19 PM EDTSpecial Weather StatementFFCNewton26 min
Aug 18, 4:24 PM EDTSpecial Weather StatementFFCFayette36 min
Aug 18, 4:35 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton, Spalding40 min
Aug 18, 4:39 PM EDTSpecial Weather StatementFFCTroup36 min
Aug 18, 4:43 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam47 min
Aug 18, 4:48 PM EDTSpecial Weather StatementFFCFayette27 min
Aug 18, 4:53 PM EDTSpecial Weather StatementFFCCobb37 min
Aug 18, 4:58 PM EDTSevere Thunderstorm WarningFFCHarris, Troup47 min
Aug 18, 5:00 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard45 min
Aug 18, 5:01 PM EDTSpecial Weather StatementFFCHeard29 min
Aug 18, 5:04 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe, Newton41 min
Aug 18, 5:19 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Monroe, Putnam41 min
Aug 18, 5:24 PM EDTSpecial Weather StatementFFCCarroll36 min
Aug 18, 5:26 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether49 min
Aug 18, 5:28 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee47 min
Aug 18, 5:34 PM EDTSpecial Weather StatementFFCLamar, Spalding26 min
Aug 18, 5:34 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson41 min
Aug 18, 5:37 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Spalding53 min
Aug 18, 5:42 PM EDTSpecial Weather StatementFFCTroup33 min
Aug 18, 5:44 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Washington, Wilkinson46 min
Aug 18, 5:49 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry41 min
Aug 18, 5:58 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCBaldwin, Washington, Wilkinson29 min
Aug 18, 5:59 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton30 min
Aug 18, 6:05 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion40 min
Aug 18, 6:11 PM EDTSpecial Weather StatementFFCMonroe34 min
Aug 18, 6:15 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee31 min
Aug 18, 6:24 PM EDTSpecial Weather StatementFFCWashington36 min
Aug 18, 6:29 PM EDTSpecial Weather StatementFFCWilkinson31 min
Aug 18, 6:34 PM EDTSpecial Weather StatementFFCBibb26 min
Aug 18, 6:46 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster44 min
Aug 18, 6:49 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Aug 18, 6:52 PM EDTSpecial Weather StatementFFCPeach23 min
Aug 18, 6:55 PM EDTSpecial Weather StatementFFCJohnson35 min
Aug 18, 6:58 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington47 min
Aug 18, 7:01 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs44 min
Aug 18, 7:07 PM EDTSevere Thunderstorm WarningFFCHouston, Peach38 min
Aug 18, 7:15 PM EDTSevere Thunderstorm WarningFFCStewart, Webster34 min
Aug 18, 7:17 PM EDTSpecial Weather StatementFFCDooly, Sumter, Webster28 min
Aug 18, 7:20 PM EDTSpecial Weather StatementFFCEmanuel25 min
Aug 18, 7:25 PM EDTSevere Thunderstorm WarningFFCEmanuel50 min
Aug 18, 7:38 PM EDTSpecial Weather StatementFFCDooly37 min
Aug 18, 7:46 PM EDTSpecial Weather StatementFFCLaurens, Treutlen29 min
Aug 18, 7:47 PM EDTSpecial Weather StatementFFCBleckley, Pulaski28 min
Aug 18, 7:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.